Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Urine test showing RBC presence. No UTI. Could this be due the use of contraceptive pills?

Hey I had a urine test the other day and my rbc was 16* , doctor said he will re rest in two weeks as there was no uti . Should I be making him do something now? I m not sleeping well and haven t been for a few weeks, I had a ten day bleed over my last period and doctor don t want me to have this period just incase. I started taking yaz ( contraceptive pill) just about a month ago could this have anything to do with with the rbc I m really worried right now!
Asked On : Sat, 17 Nov 2012
Answers:  2 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Blood in the urine is not related to the pills.
Blood in the urine requires a series of tests to look for infection,stone or tumor/rarely other causes.
Kindly get medical advice and get well soon.
Answered: Sat, 17 Nov 2012
I find this answer helpful
Nephrologist Dr. Aditya Bhabhe's  Response
The most common reason to see RBCs in urine is if the sample has been collected at the time of menses.
Oral contraceptives do not usually cause this.
The appropriate step is to repeat urine analysis with microscopy.
Good luck.
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor